# SDR USAA20090804BB120

- Difficulty date: August 1, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N924UW
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Part time: 16,261 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLL - FLT 1211 - EN-ROUTE PHL TO SXM.  FL370 TAKEOFF PLUS 220 HRS, CAPT'S FORWARD WINDOW TOTALLY SHATTERED.  REPLACED CAPT NR 1 WINDOW.
